# SDR ANCF200600023

- Difficulty date: June 14, 2006
- Submitted: June 16, 2006
- Operation: Air carrier
- Aircraft: EICFZ
- Make and model: Doug MD 83
- Aircraft serial: 49945
- Aircraft time: 30,092 hours, 34,940 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Clamp
- Condition: Loose
- Location: A/C Pack
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AFTER SETTING TAKEOFF THRUST, LT AC SUPPLY IND REACH 55PSI , SUPPLY SWITCH WAS MOVED TO OFF POS, REMAINED INDICATING 10 PSI. AFTER LIFTOFF,  (TAIL COMPT TEMP HI) LIGHT CAME ON AND STAYED ON UNTIL FIRST THRUST REDUCTION.  FOUND PNEUMATIC LEAK AT AUGMENTATION VALVE CLAMP, ADJUSTED CLAMP.  PNEUMATIC LEAK CHECK, NOW IS OK.  IAW AMM, AC  PRESS REG OVERRIDE VALVE WAS REPLACED, TEST WAS SUCCESSFUL. IAW AMM, AC PRESS REG VALVE WAS REPLACED, TEST WAS SUCCESSFUL. RUN UP TEST AT TAKEOFF POS, LT AC IND SHOWS 26 PSI, WHEN SWITCH WAS MOVED TO OFF, IND SHOW 0 PSI, TEST WAS PERFORMED, (TAIL COMPT TEMP HI) LIGHT REMAIN OFF.  ADJUSTED CLAMPS IN RT AC PRESS REG VALVE, ADJUSTED CLAMPS IN COOLING TURBINE.  RUN UP TEST SATISFACTORY.
